BibTeX record journals/iotj/ZhangYZX19

download as .bib file

@article{DBLP:journals/iotj/ZhangYZX19,
  author    = {Xiaoning Zhang and
               Shui Yu and
               Ji Zhang and
               Zhichao Xu},
  title     = {Forwarding Rule Multiplexing for Scalable SDN-Based Internet of Things},
  journal   = {{IEEE} Internet of Things Journal},
  volume    = {6},
  number    = {2},
  pages     = {3373--3385},
  year      = {2019},
  url       = {https://doi.org/10.1109/JIOT.2018.2882855},
  doi       = {10.1109/JIOT.2018.2882855},
  timestamp = {Fri, 31 May 2019 09:49:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iotj/ZhangYZX19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics